# SDR REXA97070

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Gauge
- Part number: 523347
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO RAMP WITH LT ITT FLUCTUATING.  REMOVED AND REPLACED LT ITT GAUGE.  (M)
